MathSciNet Relay Station
MathSciNet bibliographic data
MR72 (1,13a) 42.3X
Cameron, R. H.; Wiener, Norbert Convergence properties of analytic functions of Fourier-Stieltjes transforms. Trans. Amer. Math. Soc. 46, (1939). 97–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement